# SDR C2XA99CL064

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4233 - THE CREW REPORTED THAT AFTER THEY STARTED THE APU, THEY GOT THE LAV AND BAGGAGE SMOKE WARNING ALONG WITH SMOKE IN THE REAR OF THE AIRCRAFT.  MAINTENANCE INSPECTED THE APU AND PLACED IT ON MEL 49-00-00 CONTROL NR 18372B CAT 'C'.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
